# SDR 20001113SH010

- Difficulty date: August 19, 2000
- Submitted: November 13, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN77819
- Condition: Making Metal
- Location: Gearbox
- Part time: 591 hours
- Component: Gearbox, Allsn
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED GEARBOX DUE TO METAL IN OIL.  CLEANED AND INSPECTED, FOUND EXCESSIVE GALLING ON PINION GEAR AND TORQUEMETER GEAR TEETH.  PINION GEAR HAD EXCESSIVE GALLING ON GEAR TEETH DUE TO IMPROPER MESHING OF T/M AND PINION GEARS.  SECONDARY DAMAGE:  T/M GEAR PN 23071895, SN NN146407, TT 591.3 HOURS, SPALLING AND GALLING ON GEAR TEETH.  (X)
